Linked bibliography for the SEP article "Quine's New Foundations" by Thomas Forster

This is an automatically generated and experimental page

If everything goes well, this page should display the bibliography of the aforementioned article as it appears in the Stanford Encyclopedia of Philosophy, but with links added to PhilPapers records and Google Scholar for your convenience. Some bibliographies are not going to be represented correctly or fully up to date. In general, bibliographies of recent works are going to be much better linked than bibliographies of primary literature and older works. Entries with PhilPapers records have links on their titles. A green link indicates that the item is available online at least partially.

This experiment has been authorized by the editors of the Stanford Encyclopedia of Philosophy. The original article and bibliography can be found here.

  • Aczel, Peter, 1988, Non-Well-Founded Sets. Lecture Notes, Number 14, Stanford, CA: CSLI Publications. (Scholar)
  • Boffa, M., 1988, ZFJ and the Consistency Problem for NF. Jahrbuch der Kurt Gödel Gesellschaft (Wien), pp. 102–106. (Scholar)
  • Crabbé, M., 1982a, “On the Consistency of an Impredicative Subsystem of Quine’s NF,” Journal of Symbolic Logic, 47: 131–136. (Scholar)
  • –––, 1991, “Stratification and Cut-Elimination,” Journal of Symbolic Logic, 56: 213–226. (Scholar)
  • –––, 1994, “The Hauptsatz for Stratified Comprehension: a Semantic Proof,” Mathematical Logic Quarterly, 40: 481–489. (Scholar)
  • Forster, Thomas, 1994, “Why Set Theory Without the Axiom of Foundation?”, Journal of Logic and Computation, 4 (August): 333–335. [Preprint available online (in Postscript)] (Scholar)
  • Forti, M. and Honsell, F., 1983, “Set Theory with Free Construction cprinciples,” Annali della Scuola Normale Superiore di Pisa, Scienze fisiche e matematiche, 10: 493–522. (Scholar)
  • Grishin, V.N., 1969, “Consistency of a Fragment of Quine’s NF System,” Soviet Mathematics Doklady, 10: 1387–1390 (Scholar)
  • Henson, C.W., 1973a, “Type-Raising Operations in NF,” Journal of Symbolic Logic, 38: 59–68. (Scholar)
  • Jensen, R.B., 1969, “On the Consistency of a Slight(?) Modification of Quine’s NF,” Synthese, 19: 250–263. (Scholar)
  • Kaye, R.W., 1991, “A Generalisation of Specker’s Theorem on Typical Ambiguity,” Journal of Symbolic Logic, 56: 458–466. (Scholar)
  • Orey, S., 1955, “Formal Development of Ordinal Number Theory,” Journal of Symbolic Logic, 20: 95–104. (Scholar)
  • –––, 1956, “On the Relative Consistency of Set Theory,” Journal of Symbolic Logic, 21: 280–290. (Scholar)
  • –––, 1964, “New Foundations and the Axiom of Counting,” Duke Mathematical Journal, 31: 655–660. (Scholar)
  • Oswald, U., 1976, “Fragmente von ‘New Foundations’ und Typentheorie,” Ph.D. thesis, ETH Zürich, 46 pp. (Scholar)
  • –––, 1981, “Inequivalence of the Fragments of New Foundations,” Archiv für mathematische Logik und Grundlagenforschung, 21: 77–82. (Scholar)
  • –––, 1982, “A Decision Method for the Existential Theorems of NF2,” Cahiers du Centre de Logique (Louvain-la-neuve), 4: 23-43. (Scholar)
  • Quine, W.V., 1937a, “New Foundations for Mathematical Logic,” American Mathematical Monthly, 44: 70–80. Reprinted in Quine [1953a] (Scholar)
  • –––, 1951a, Mathematical Logic, revised edition, Cambridge, MA: Harvard University Press. (Scholar)
  • Robinson, A., 1939, “On the Independence of the Axioms of Definiteness,” Journal of Symbolic Logic, 4: 69–72. (Scholar)
  • Rosser, J.B., 1942, “The Burali-Forti paradox,” Journal of Symbolic Logic, 7: 11–17. (Scholar)
  • –––, 1952, “The Axiom of Infinity in Quine’s New Foundations,” Journal of Symbolic Logic, 17: 238–242. (Scholar)
  • Specker, E.P., 1953, “The Axiom of Choice in Quine’s New Foundations for Mathematical clogic,” Proceedings of the National Academy of Sciences of the USA, 39: 972–975. (Scholar)
  • –––, 1958, “Dualität,” Dialectica, 12: pp. 451–465. [Translation available online – see Other Internet Resources] (Scholar)
  • –––, 1962, “Typical ambiguity,” Logic, Methodology and Philosophy of cscience, E. Nagel (ed.), Stanford, CA: Stanford University Press, pp. 116–123. (Scholar)
  • Scott, D.S., 1962, “Quine’s Individuals,” Logic, Methodology and Philosophy of Science, E. Nagel (ed.), Stanford, CA: Stanford University Press, pp. 111–115. (Scholar)
  • Wang, H., 1950, “A formal system of logic,” Journal of Symbolic Logic, 15: 25–32.

Generated Sun Aug 12 10:11:51 2018